# SDR P5CA2018090700215

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,013 hours, 20,849 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN RT FWD WINDOW HEAT EICAS MESSAGE, COMPLIED WITH QRH AND EICAS MESSAGE CLEARED. ACCOMPLISHED WINDOW HEAT BITE TEST IAW AMM 30-40-00, OPS GOOD.
